Positive Diagonals of ...1-Matrices.

Hazel Perfect

Monatshefte für Mathematik (1973)

  • Volume: 77, page 225-240
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Perfect, Hazel. "Positive Diagonals of ...1-Matrices.." Monatshefte für Mathematik 77 (1973): 225-240. <http://eudml.org/doc/177645>.

author = {Perfect, Hazel},
journal = {Monatshefte für Mathematik},
pages = {225-240},
title = {Positive Diagonals of ...1-Matrices.},
url = {http://eudml.org/doc/177645},
volume = {77},
year = {1973},

AU - Perfect, Hazel
TI - Positive Diagonals of ...1-Matrices.
JO - Monatshefte für Mathematik
PY - 1973
VL - 77
SP - 225
EP - 240
UR - http://eudml.org/doc/177645
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.